Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have tested positive for Australia antigen post taking Hep B and A vaccinations. Cause?

Hi I am currently taking the Hep A and Hep B vacinnation. I have taken 2 doses of the Hep B and one does of Hep A. I am supposed to complete the final Hep B does in 2 months, but on a routine general test which was tekn 6 days ago, I was tested for the Australian Antegen, and I tested positive. Is this due to the vaccination I am taking or do I really have Hep B, because I really don t live a riotous life??
Asked On : Sat, 19 May 2012
Answers:  1 Views:  1124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response

Thanks for your post. Following 1-4 months of Hepatitis B vaccination blood test should show anti-hepatitis B surface antigen antibody (anti-HBsAg) level above 100 mIU/ml as adequate response. This is only occurs in about 85-90% of individuals. This is known as Australia Antigen too.

As you mentioned "I really don't leve a riotous life" it is advisable to get the levels of the antibody measured to know your exact status.

Wishing you all the best.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor